11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
C. Voll, “Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms”, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, pp. 2137-2176.
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
S. Lee and C. Voll, “Enumerating graded ideals in graded rings associated to free nilpotent Lie rings”, Mathematische Zeitschrift, vol. 290, 2018, pp. 1249-1276.
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
A. Carnevale, S. Shechter, and C. Voll, “Enumerating traceless matrices over compact discrete valuation rings”, Israel Journal of Mathematics, vol. 227, 2018, pp. 957-986.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
A. Carnevale and C. Voll, “Orbit Dirichlet series and multiset permutations”, Monatshefte für Mathematik, vol. 186, 2018, pp. 215-233.
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
A. Stasinski and C. Voll, “Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces”, Forum Mathematicum, vol. 29, 2017, pp. 717-734.
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
D.H. Dung and C. Voll, “Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups”, Transactions of the American Mathematical Society , vol. 369, 2017, pp. 6327-6349.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
N. Avni, et al., “Arithmetic Groups, Base Change, and Representation Growth”, Geometric and Functional Analysis, vol. 26, 2016, pp. 67-135.
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
M.M. Schein and C. Voll, “Normal zeta functions of the Heisenberg groups over number rings II — the non-split case”, Israel Journal of Mathematics, vol. 211, 2016, pp. 171-195.
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
N. Avni, et al., “Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2)”, Proceedings of the London Mathematical Society , vol. 112, 2016, pp. 267-350.
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
M.M. Schein and C. Voll, “Normal zeta functions of the Heisenberg groups over number rings I: the unramified case”, Journal of the London Mathematical Society, vol. 91, 2015, pp. 19-46.
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
A. Stasinski and C. Voll, “Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B”, American Journal of Mathematics, vol. 136, 2014, pp. 501-550.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
C. Voll, “Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms”, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2019, pp. 2137-2176.
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
S. Lee and C. Voll, “Enumerating graded ideals in graded rings associated to free nilpotent Lie rings”, Mathematische Zeitschrift, vol. 290, 2018, pp. 1249-1276.
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
A. Carnevale, S. Shechter, and C. Voll, “Enumerating traceless matrices over compact discrete valuation rings”, Israel Journal of Mathematics, vol. 227, 2018, pp. 957-986.
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
A. Carnevale and C. Voll, “Orbit Dirichlet series and multiset permutations”, Monatshefte für Mathematik, vol. 186, 2018, pp. 215-233.
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
A. Stasinski and C. Voll, “Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces”, Forum Mathematicum, vol. 29, 2017, pp. 717-734.
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
D.H. Dung and C. Voll, “Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups”, Transactions of the American Mathematical Society , vol. 369, 2017, pp. 6327-6349.
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
N. Avni, et al., “Arithmetic Groups, Base Change, and Representation Growth”, Geometric and Functional Analysis, vol. 26, 2016, pp. 67-135.
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
M.M. Schein and C. Voll, “Normal zeta functions of the Heisenberg groups over number rings II — the non-split case”, Israel Journal of Mathematics, vol. 211, 2016, pp. 171-195.
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
N. Avni, et al., “Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2)”, Proceedings of the London Mathematical Society , vol. 112, 2016, pp. 267-350.
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
M.M. Schein and C. Voll, “Normal zeta functions of the Heisenberg groups over number rings I: the unramified case”, Journal of the London Mathematical Society, vol. 91, 2015, pp. 19-46.
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
A. Stasinski and C. Voll, “Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B”, American Journal of Mathematics, vol. 136, 2014, pp. 501-550.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung